Sick from Fina?

Home  \  Forums  \  Anabolic Zone  \  Sick from Fina?
Anonymous
I used to use fina transdermally and after a couple weeks I would end up feeling 'like the first stages of the flu' for the rest of the cycle. I would feel kinda soar all over especially the joints, shortness of breath, tired. After researching this I decided it was from my method of administration. Well, I've been injecting for 2 weeks now and the same thing is happening again. I have EQ standing by and will start on it today. I figure the problem is more likely a lack of Test than the presence of fina. I'll know in a couple weeks when the test kicks in. Does anyone else feel this way on fina - only?  

08 Dec 2003 17:50

Anonymous
I'm just a mean SOB on fina but Dbol effects me in the exact same way. I could'nt walk to the other side of the gym without shortness of breath and some serious fatigue. I finally had to cut my dbol cycle short because it was effecting my work out.  

08 Dec 2003 17:57
Strider
[quote=2Guns]I have never just done fina only, but I have gotten sick from gear before and for probably the same reason as you. When you are on cycle your body is working harder to build muscle than it normally does, so there is an increased load on your system. It's the same thing as if you went though a period of time with less sleep than you need, eventually you will probably get sick.[/quote]

I agree to the part of muscle building also on a transdermal mix the DMSO will take any bacteria from the air and skin and make your body absorb itas well as any dirt or debris under your nails.
In the fact that you feel sick is most likely a dirty mix in the tren. I have used fina only cycles with clen with great success and only became hyper,shaky and irratable at everyone including myself.  

04 Mar 2004 08:50
Luto
[quote=axius]I used to use fina transdermally and after a couple weeks I would end up feeling 'like the first stages of the flu' for the rest of the cycle. I would feel kinda soar all over especially the joints, shortness of breath, tired. After researching this I decided it was from my method of administration. Well, I've been injecting for 2 weeks now and the same thing is happening again. I have EQ standing by and will start on it today. I figure the problem is more likely a lack of Test than the presence of fina. I'll know in a couple weeks when the test kicks in. Does anyone else feel this way on fina - only?[/quote]

In my opinion it could very well be tren flu as opposed to the commonly known test flu.....its just the body's immune system acting against the sudden increase in exogenous administered hormone. IS this your 1st time using any gear? Or it might just that most people don't experience tren flu like u do.

Also fina is known to casue shortness of breath in some people but not all.  

22 Mar 2004 18:40
Luto
[quote=Strider][quote:a7a5e61fb6="2Guns"]I have never just done fina only, but I have gotten sick from gear before and for probably the same reason as you. When you are on cycle your body is working harder to build muscle than it normally does, so there is an increased load on your system. It's the same thing as if you went though a period of time with less sleep than you need, eventually you will probably get sick.[/quote]

I agree to the part of muscle building also on a transdermal mix the DMSO will take any bacteria from the air and skin and make your body absorb itas well as any dirt or debris under your nails.
In the fact that you feel sick is most likely a dirty mix in the tren. I have used fina only cycles with clen with great success and only became hyper,shaky and irratable at everyone including myself.[/quote:a7a5e61fb6]

But doesn't dmso has some kinda antibacteria properties? Is the pore big enough for bacteria penetration....i doubt it....theres also not one but a few layers of sub-epidemis beneath for additional barrier and protection.

jmo Smile  

22 Mar 2004 18:44
DragonRider
[quote=axius] shortness of breath, tired.[/quote]

I always experience this side effect with tren and I've always used test with it.
Different substances effect people differently. We are just a couple of the unfortunate ones.  

28 Mar 2004 05:25

Login   or  Signup to comment
 


Related